On the local convergence of secant-type methods
- Amat, S. 1
- Busquier, S. 1
- Gutiérrez, J.M. 2
-
1
Universidad Politécnica de Cartagena
info
-
2
Universidad de La Rioja
info
ISSN: 0020-7160
Año de publicación: 2004
Volumen: 81
Número: 9
Páginas: 1153-1161
Tipo: Artículo
Otras publicaciones en: International Journal of Computer Mathematics
Resumen
In this article, we carry out a local convergence study for Secant-type methods. Our goal is to enlarge the radius of convergence, without increasing the necessary hypothesis. Finally, some numerical tests and comparisons with early results are analyzed.